MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL ROTATIONAL KNEE PROSTHESIS SL; ENDO-MODEL ROTATIONAL KNEE PROSTHESIS SL, FEMORAL COMPONENT LEFT, LARGE (4)

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL ROTATIONAL KNEE PROSTHESIS SL; ENDO-MODEL ROTATIONAL KNEE PROSTHESIS SL, FEMORAL COMPONENT LEFT, LARGE (4)
Model Number 16-2825/22
Medical Device Problem Codes Detachment of Device or Device Component (2907); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Loosening of the cone connection.
 
Event or Problem Description
Loosening of the cone connection.
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.

Brand Name
ENDO-MODEL ROTATIONAL KNEE PROSTHESIS SL
Common Device Name
ENDO-MODEL ROTATIONAL KNEE PROSTHESIS SL, FEMORAL COMPONENT LEFT, LARGE (4)
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
tizia hucklenbroch
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key16408609
Report Number3004371426-2023-00008
Device Sequence Number17616915
Product Code KRO
UDI-Device Identifier04026575392285
UDI-Public04026575392285
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K151008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model Number16-2825/22
Device Catalogue Number16-2825/22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2023
Supplement Date Received by Manufacturer02/06/2023
Initial Report FDA Received Date02/21/2023
Supplement Report FDA Received Date10/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale
Patient Weight113 KG